# SDR QXEA2016042100274

- Difficulty date: April 21, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 36,208 hours, 37,954 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Unknown
- Location: Static Discharge
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRIOR TO GOING "DOORS UP", RAMPERS NOTICED A STATIC DISCHARGE FROM FWD FUSELAGE ON BOTH SIDES.  DISCHARGE IS NOTICEABLE TO THE TOUCH AND IS CONTINUOUS.  ACFT WAS NOT PLUGGED INTO GROUND POWER AT ALL, AND WAS RUNNING ON APU POWER ONLY.  NO ABNORMAL INDICATIONS ANYWHERE.  RESULT WAS PRODUCED BY MULTIPLE PEOPLE FOR OVER 45 MIN.  CONNECTED GROUND POWER AND SHUTDOWN APU WITH THE SAME RESULT.  DISCONNECTED GROUND COMM AND GPU.  PROBLEM PERSISTED.  INSPECTED ALL STATIC WICKS PRESENT.  GROUNDED ACFT IAW AMM TASK 10-11-00-869-801.  STATIC DISCHARGE WENT AWAY.
